An extension theorem of whitney type for non quasi-analytic classes of functions

Research output: Contribution to journalArticleResearchpeer-review

46 Citations (Scopus)

Abstract

In this paper we state and prove a theorem concerning the extension of non quasi-analytic functions defined on arbitrary compact sets in Rd. This theorem can be seen as the analogue, for non quasi-analytic classes, of Whitney’s extension theorem. © 1980, Oxford University Press. All rights reserved.
Original languageEnglish
Pages (from-to)495-505
JournalJournal of the London Mathematical Society
Volumes2-22
Issue number3
DOIs
Publication statusPublished - 1 Jan 1980

Fingerprint Dive into the research topics of 'An extension theorem of whitney type for non quasi-analytic classes of functions'. Together they form a unique fingerprint.

Cite this